# SDR AALA20101116NRT01

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 41,647 hours, 5,591 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 99355H6474
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 WINDOW HAS CRACKS IN ALL CORNERS.  REPLACED LEFT NUMBER 3 WINDOW PER AMM 56-11-21-4.  OPS CHECK NORMAL.
